PARACETAMOL ORAL SUSPENSION Manufacturers Suppliers - Third Party Manufacturing - For PCD Franchise
GENIDOL 250 – PARACETAMOL 250 MG
Gendidol 250 is a Paediatric Oral Suspension and is a medication that is frequently administered to treat pain and lower high body temperatures. It gives relief from illnesses in children such as the common cold, fever, body aches, toothaches, and headaches. It can result in liver issues and is frequently combined with anesthetics, barbiturates, and anti-seizure drugs.
Make sure to follow the dose, time, and method specified by your child’s doctor as the dosage and duration will vary depending on your child’s age, weight, and the severity of the infection. Although this medication is frequently regarded as safe and effective, it might not be appropriate for everyone. Paracetamol 250 mg is an anti-pyretic, you should contact your doctor right away if it does not help with pain management.
This medicine should be taken with food or milk to prevent an upset stomach. Below are the uses of paracetamol-
If it is prescribed by the doctor then it will be helpful, beautiful your children experience any of the following side effects then reach out to your doctor.
It is very important to follow the safety measures before using paracetamol 250mg tablets-
1 What if a dose is missed?
If you miss a dose give it as soon as you remember and take any remaining doses for that day at evenly spaced times. Do not take a double dose if you missed one.
2 How long do the effects of this medicine last?
This medicine starts affecting within 30-60 minutes after taking it and lasts for about 6 hours.
3 Is Paracetamol an antibiotic?
No, Paracetamol is not an antibiotic, it works as a painkiller and fever-reducing medicine.